Alert archive / Florida / Gale Warnings in 2020
Gale Warning 5, NWS Key West, FL
NWS Key West, FL issued this gale warning at Nov 10, 2020, 10:54 PM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2020, 10:54 PM EST (03:54 UTC)
- Expired
- Nov 11, 2020, 4:18 PM EST
- In force
- 17 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
813 WHUS72 KKEY 110354 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1054 PM EST Tue Nov 10 2020 GMZ033-111400- /O.CAN.KKEY.SC.Y.0056.000000T0000Z-201111T1000Z/ /O.EXA.KKEY.TR.W.1029.000000T0000Z-000000T0000Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- 1054 PM EST Tue Nov 10 2020 ...TROPICAL STORM WARNING IN EFFECT... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southeast winds near 35 knots with occasional gusts to 40 to 45 knots and seas 10 to 15 feet. * WHERE...Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms. * WHEN...Tropical Storm force winds expected tonight through Wednesday morning. * IMPACTS...A Tropical Storm Warning means that sustained winds of 34 to 63 knots associated with a tropical storm are expected within 36 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ035-044-054-074-111400- /O.UPG.KKEY.SC.Y.0056.000000T0000Z-201111T1000Z/ /O.NEW.KKEY.GL.W.0005.201111T0354Z-201111T1600Z/ Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- 1054 PM EST Tue Nov 10 2020 ...GALE WARNING IN EFFECT... * WHAT...Southeast to south winds near 30 knots with frequent gusts to 35 knots and seas 5 to 11 feet. * WHERE...Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal, Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms, Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 60 NM. * WHEN...In Effect. * IMPACTS...A Gale Warning means that sustained winds or frequent gusts of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... It is highly recommended that mariners without the proper experience remain in port, alter course, and/or secure the vessel for gale conditions. && $$ GMZ034-055-075-111400- /O.CON.KKEY.TR.W.1029.000000T0000Z-000000T0000Z/ Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1054 PM EST Tue Nov 10 2020 ...TROPICAL STORM WARNING IN EFFECT... * WHAT...Southeast to south winds will near 35 knots with occasional gusts 40 to 45 knots and seas 10 to 15 feet. * WHERE...Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 60 NM, and Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel. * WHEN...Tropical Storm force winds expected tonight through Wednesday morning. * IMPACTS...A Tropical Storm Warning means that sustained winds of 34 to 63 knots associated with a tropical storm are expected within 36 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ031-032-042-043-052-053-072-073-111400- /O.EXT.KKEY.SC.Y.0056.000000T0000Z-201111T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- 1054 PM EST Tue Nov 10 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Southeast winds near 25 knots. Seas 7 to 9 feet over the Straits of Florida. * WHERE...Eastern Straits of Florida, Hawk Channel from Ocean Reef to west end of Seven Mile Bridge, Florida Bay, and Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ WLC/LIW/CLR
3 follow-up statements
365 WHUS72 KKEY 110958 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 458 AM EST Wed Nov 11 2020 GMZ033-034-055-075-111800- /O.CON.KKEY.TR.W.1029.000000T0000Z-000000T0000Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 458 AM EST Wed Nov 11 2020 ...TROPICAL STORM WARNING IN EFFECT... * WHAT...Southeast to south winds 35 to 40 knots with occasional gusts up to 45 knots and seas 10 to 15 feet. * WHERE...Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 60 NM, and Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel. * WHEN...Through this morning. * IMPACTS...A Tropical Storm Warning means that sustained winds of 34 to 63 knots associated with a tropical storm are expected within 36 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ035-044-054-074-111600- /O.CON.KKEY.GL.W.0005.000000T0000Z-201111T1600Z/ Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- 458 AM EST Wed Nov 11 2020 ...GALE WARNING IN EFFECT... * WHAT...Southeast to south winds 30 to 35 knots with gusts to around 40 knots and seas 8 to 14 feet. * WHERE...Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal, Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms, Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 60 NM. * WHEN...In Effect. * IMPACTS...A Gale Warning means that sustained winds or frequent gusts of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... It is highly recommended that mariners without the proper experience remain in port, alter course, and/or secure the vessel for gale conditions. && $$ GMZ031-032-042-043-052-053-072-073-111600- /O.CON.KKEY.SC.Y.0056.000000T0000Z-201111T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- 458 AM EST Wed Nov 11 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Southeast to south winds 20 to 25 knots. Seas 7 to 9 feet over the Straits of Florida. * WHERE...Eastern Straits of Florida, Hawk Channel from Ocean Reef to west end of Seven Mile Bridge, Florida Bay, and Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ WLC
781 WHUS72 KKEY 111538 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1038 AM EST Wed Nov 11 2020 GMZ035-044-054-074-112200- /O.EXT.KKEY.GL.W.0005.000000T0000Z-201111T2200Z/ Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- 1038 AM EST Wed Nov 11 2020 ...GALE WARNING IN EFFECT... * WHAT...Southeast to south winds 30 to 35 knots with gusts to around 40 knots and seas 8 to 13 feet. * WHERE...Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal, Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms, Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 60 NM. * WHEN...In Effect. * IMPACTS...A Gale Warning means that sustained winds or frequent gusts of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... It is highly recommended that mariners without the proper experience remain in port, alter course, and/or secure the vessel for gale conditions. && $$ GMZ033-034-055-075-112345- /O.CON.KKEY.TR.W.1029.000000T0000Z-000000T0000Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1038 AM EST Wed Nov 11 2020 ...TROPICAL STORM WARNING IN EFFECT... * WHAT...Southeast to south winds near 35 knots with occasional gusts of 40 knots and seas 8 to 13 feet. * WHERE...Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 60 NM, and Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel. * WHEN...Through this morning. * IMPACTS...A Tropical Storm Warning means that sustained winds of 34 to 63 knots associated with a tropical storm are expected within 36 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ031-032-042-043-052-053-072-073-112200- /O.EXT.KKEY.SC.Y.0056.000000T0000Z-201111T2200Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- 1038 AM EST Wed Nov 11 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Southeast to south winds 20 to 25 knots. Seas 7 to 9 feet over the Straits of Florida. * WHERE...Eastern Straits of Florida, Hawk Channel from Ocean Reef to west end of Seven Mile Bridge, Florida Bay, and Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
014 WHUS72 KKEY 112118 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 418 PM EST Wed Nov 11 2020 GMZ033-034-055-075-120400- /O.CAN.KKEY.TR.W.1029.000000T0000Z-000000T0000Z/ /O.EXB.KKEY.SC.Y.0056.000000T0000Z-201112T0400Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 418 PM EST Wed Nov 11 2020 ...SMALL CRAFT ADVISORY IN EFFECT... ...TROPICAL STORM WARNING IS CANCELLED... * WHAT...Southeast to south winds 20 to 25 knots. Seas 7 to 10 feet over the deep Gulf Waters. * WHERE...Gulf waters beyond 5 fathoms including the Dry Tortugas, Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM, and Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ GMZ035-044-054-074-120400- /O.CAN.KKEY.GL.W.0005.000000T0000Z-201111T2200Z/ /O.EXB.KKEY.SC.Y.0056.000000T0000Z-201112T0400Z/ Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- 418 PM EST Wed Nov 11 2020 ...SMALL CRAFT ADVISORY IN EFFECT... ...GALE WARNING IS CANCELLED... * WHAT...Southeast to south winds 20 to 25 knots. Seas 6 to 8 feet over the Straits of Florida. * WHERE...Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal, Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms, Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM, and Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ GMZ031-032-042-043-052-053-072-073-120400- /O.EXT.KKEY.SC.Y.0056.000000T0000Z-201112T0400Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- 418 PM EST Wed Nov 11 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Southeast to south winds near 20 knots. Seas 5 to 8 feet over the Straits of Florida. * WHERE...Eastern Straits of Florida, Hawk Channel from Ocean Reef to west end of Seven Mile Bridge, Florida Bay, and Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this gale warning went out at Nov 10, 3:58 PM EST, 6 hours 56 minutes earlier.
Area forecast discussion, Nov 10, 3:58 PM EST, 6 hours 56 minutes before
Area Forecast Discussion
National Weather Service Key West FL
358 PM EST Tue Nov 10 2020
.DISCUSSION...
Water vapor imagery highlights a broad expanse of dry air over the
western Gulf of Mexico which wraps to the east across the Yucatan
into the Western Caribbean. Nestled within this hostile
environment is strong Tropical Storm Eta, drifting to the north
just to the north of western Cuba. Locally, its been breezy to
windy, with a few broken bands strafing the islands throughout
the day. Temperatures are in the lower to mid 80s, and dewpoints
are in the mid 70s.
.FORECAST...
Eta will continue to the north-northeast tonight, reaching near
the latitude of Chokoloskee by Wednesday morning, and staying
well to the west of the Florida Keys. Unfortunately, a slight
eastward shift to the track mandates Tropical Storm Warnings for
the Dry Tortugas, where southeast to south winds will increase to
near 35 knots with occasional gusts 40 to 45 knots. The deep
convection apparent on our radar over the southwestern Straits of
Florida should roll through the Tortugas as well, making for a
squally night out there. These tropical storm conditions will
continue Wednesday morning, then trail off late Wednesday morning
and afternoon. Thereafter, the western Atlantic ridge will nose
across Florida, lending to moderate to fresh east-southeasterlies
and near normal rain chances for much of the week. The extended
forecast features a possible cold front, which would be right on
time.
&&
.MARINE...
Strong southeast breezes prevail across the coastal waters of the
Florida Keys, driven by Tropical Storm Eta to our southwest and a
sprawling high pressure system over the western North Atlantic.
Tropical Storm Eta is drifting to the north just north of the
western coast of Cuba. A slow northward motion will continue this
evening and continue through Thursday. As Eta makes its closest
approach to the Dry Tortugas late tonight and Wednesday, Force 7
to 8 southeast to south breezes and large seas are expected around
the Dry Tortugas. Breezes will diminish somewhat across the
coastal waters of the Florida Keys as Eta moves north into the
central Gulf of Mexico, although fresh to moderate breezes will
persist throughout the forecast period.
&&
.AVIATION...
VFR conditions will prevail at the Key West and Marathon
terminals. Tropical Storm Eta is located just north of western
Cuba and it has begun to move north. A few rainbands in the
periphery of Eta will affect the Florida Keys and surrounding
waters tonight and tomorrow. These squalls are likely to produce
heavy rainfall and gusty winds as they move across the terminals,
causing sub VFR conditions. Expect amendments and TEMPOs as the
timing is uncertain. Winds outside the rainbands will be SE-S at
15 to 25 knots with occasional gusts near 30 knots.
&&
.PRELIMINARY POINT TEMPS/POPS...
Key West 80 85 79 85 / 60 70 60 50
Marathon 79 87 79 87 / 60 60 50 40
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory for FLZ076.
GM...Small Craft Advisory for GMZ031>033-035-
042>044-052>054-072>074.
Tropical Storm Warning for GMZ034-055-075.
&&
Public/Marine/Fire...CLR
Aviation/Nowcasts....BT
Data Acquisition.....Williams
Visit us on the web at weather.gov/key
Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywestHazardous weather outlook, Nov 10, 3:47 AM EST, 19 hours 7 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Key West FL 347 AM EST Tue Nov 10 2020 FLZ076>078-GMZ031>035-042>044-052>055-072>075-111100- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 347 AM EST Tue Nov 10 2020 This Hazardous Weather Outlook is for the Florida Keys and adjacent coastal waters. .DAY ONE...TODAY AND TONIGHT Tropical Storm Eta will meander today about 200 miles southwest of the Dry Tortugas, leading to strong southeast breezes across the waters. A Small Craft Advisory is in effect. Moderate saltwater flooding will continue over the Upper Keys, while minor saltwater flooding will continue during this morning's high tide over the Middle and Lower Keys. A Coastal Flood Advisory is in effect for the Upper Keys. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Winds in excess of 20 knots and seas of 7 feet or more will continue through Wednesday night, most notably over the southeast Gulf waters, including the Dry Tortugas. A Small Craft Advisory will likely be needed on Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 3:58 AM EST | Wind Advisory | KEY | Monroe | 12 hr |
| Nov 11, 12:34 PM EST | Special Marine Warning | KEY | 56 min | |
| Nov 11, 1:21 PM EST | Special Marine Warning | KEY | 54 min | |
| Nov 11, 2:10 PM EST | Special Marine Warning | KEY | 65 min | |
| Nov 11, 4:31 PM EST | Special Marine Warning | KEY | 14 min | |
| Nov 11, 4:40 PM EST | Special Marine Warning | KEY | 50 min | |
| Nov 11, 5:20 PM EST | Special Marine Warning | KEY | 25 min | |
| Nov 11, 5:44 PM EST | Special Marine Warning | KEY | 34 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.